ID 97
Author
Content Type
Departmental Bulletin Paper
Description
This note deals with the isospectral deformations of metrics on nilmanifolds from the view point of Hamiltonian dynamical systems. It is shown in some examples that the associated Hamiltonian system (the system of geodesic flow) is left invariant under such deformations without a nowhere dense subset of the phase space.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
26
Start Page
19
End Page
29
Sort Key
19
Published Date
1993-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology